# SDR AALA20030794

- Difficulty date: July 24, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: C38C37
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 528 - DFW-ATL - TAIL COMPARTMENT HIGH TEMP LIGHT CAME ON 3 TIMES DURING CLIMB-OUT.  AIRCRAFT RETURNED DFW AND LANDED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED CLAMPS THAT SECURE THE EIRHG TRIM AIR VALVE TO BE LOOSE.  RESECURED THE ASSOCIATED V-BAND CLAMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
